# SDR DALA1209020668

- Difficulty date: January 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SHEAR DECK CORRODED BS 1680-1720 BL0 RBL 54.  FABRICATED AND INSTALLED REPAIR DOUBLER AT STA 1680-1686 RBL 75-50 REF SRM 53-60-51 FIG 201.
